A Note on the Approximation Properties of Frames of General Form
Matematičeskie zametki, Tome 72 (2002) no. 2, pp. 312-315
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2002_72_2_a15,
author = {B. S. Kashin and T. Yu. Kulikova},
title = {A {Note} on the {Approximation} {Properties} of {Frames} of {General} {Form}},
journal = {Matemati\v{c}eskie zametki},
pages = {312--315},
year = {2002},
volume = {72},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2002_72_2_a15/}
}
B. S. Kashin; T. Yu. Kulikova. A Note on the Approximation Properties of Frames of General Form. Matematičeskie zametki, Tome 72 (2002) no. 2, pp. 312-315. http://geodesic.mathdoc.fr/item/MZM_2002_72_2_a15/
[1] Duffin R., Schaeffer A., Trans. Amer. Math. Soc., 72:2 (1952), 341–266 | DOI | MR
[2] Kozlov V. Ya., Matem. sb., 23 (65):3 (1948), 441–474 | MR | Zbl
[3] Kashin B. S., Saakyan A. A., Ortogonalnye ryady, 2-e izd., AFTs, M., 1999 | MR | Zbl
[4] Dobeshi I., Desyat lektsii po veivletam, RKhD, M.–Izhevsk, 2001
[5] Kashin B. S., Tr. MIAN, 172, Nauka, M., 1985, 187–191 | MR | Zbl